MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*REAMER PROXIML FEM 16B; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US S-ROM*REAMER PROXIML FEM 16B; HIP INSTRUMENTS : REAMERS
Catalog Number 534712
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The 16b reamer did not prepare the femur adequately for the 16b spoutless sleeve implant.Instrument: 534712.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.Additional information indicates the reamer wasn't dull and the size was correct.No alleged product deficiency at this time for the reamer.

Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8896545
Report Number1818910-2019-101147
Device Sequence Number1400996
Product Code HTO
UDI-Device Identifier10603295172086
UDI-Public10603295172086
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534712
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1